# SDR SWAA095103

- Difficulty date: August 10, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 72,046 hours, 56,275 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C26320
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND RT WING MID FLAP L/E DELAMINATED.  REPAIRED MID FLAP PER SRM.
